MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR

ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR
Model Number PROPAQ MD
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included bench handling, power cycling, functional stress testing without duplicating the reported malfunction.The battery used at the time of the reported event was not returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.Review of the clinical and error logs did not find evidence to support the reported event.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device shuts off.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
PROPAQ MD DEFIBRILLATOR
Common Device Name
PROPAQ MD
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8633646
Report Number1220908-2019-01394
Device Sequence Number13954425
Product Code MKJ
UDI-Device Identifier00847946017651
UDI-Public00847946017651
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROPAQ MD
Device Catalogue NumberPROPAQ MD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1